MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular
Catalog Number MZ1000 CHINA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, maxzero, leakage.The following was provided by the initial reporter: on (b)(6) 2026, at 10:10 a.M., while the patient was receiving an intravenous infusion of 500 ml of saline, 2.3 g of ifosfamide for injection, and 25 ml of sterile water for injection, fluid leaked from the clear, needle-free cannula of the patient¿s internal jugular vein tube.The clear, needle-free cannula was immediately replaced, and the patient continued treatment.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Imdrf annex f code changed from f26 to f2301 investigation result: a mz1000 china product was not available for investigation; however, the customer confirmed that the complaint sample was from lot 26015434.The feedback provided by the customer states that, "fluid leaked from the clear, needle-free cannula of the patient¿s internal jugular vein tube".No further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 26015434 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the product mz1000 china in the past 12 months.

Brand Name
Maxzero
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50802869
Report Number9616066-2026-02339
Device Sequence Number18291891
Product Code FPA
UDI-Device Identifier10885403224782
UDI-Public(01)10885403224782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ1000 CHINA
Device Lot Number26015434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown